Publications & Works

Published journal articles indexed by SCI, SSCI, and AHCI

Bringing Together Dual-Generalized Complex Numbers and Dual Quaternions vıa Fıbonaccı and Lucas Numbers

UPB SCIENTIFIC BULLETIN, SERIES A: APPLIED MATHEMATICS AND PHYSICS, vol.83, no.3, pp.21-34, 2021 (Peer-Reviewed Journal)

Padovan and Perrin Generalized Quaternions

MATHEMATICAL METHODS IN THE APPLIED SCIENCES, pp.1-17, 2021 (Peer-Reviewed Journal)

One-Parameter Homothetic Motions and Euler-Savary Formula in Generalized Complex Number Plane C-J

ADVANCES IN APPLIED CLIFFORD ALGEBRAS, vol.26, no.1, pp.115-136, 2016 (Journal Indexed in SCI) identifier identifier

One-Parameter Planar Motions in Generalized Complex Number Plane

ADVANCES IN APPLIED CLIFFORD ALGEBRAS, vol.25, no.4, pp.889-903, 2015 (Peer-Reviewed Journal) identifier identifier

Bobillier Formula for One Parameter Motions in the Complex Plane

JOURNAL OF MECHANISMS AND ROBOTICS, vol.4, no.2, pp.1, 2012 (Peer-Reviewed Journal)

Articles Published in Other Journals

Construction of Dual-Generalized Complex Fibonacci and Lucas Quaternions (in press)

Carpathian Mathematical Publications, vol.0, no.0, 2022 (Journal Indexed in ESCI)

Pentanacci and Pentanacci-Lucas Hybrid Numbers (published online)

Journal of Discrete Mathematical Sciences and Cryptography, vol.0, no.0, 2022 (Journal Indexed in ESCI)

Dual Quaternion Theory over HGC numbers (in press)

Journal of Discrete Mathematical Sciences & Cryptography, vol.0, no.0, 2022 (Journal Indexed in ESCI)

New Insight Into Quaternions and Their Matrices (accept)

Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics, vol.0, 2022 (Journal Indexed in ESCI)

Algebraic Construction for Dual Quaternions with GCN

BİTLİS EREN UNIVERSITY JOURNAL OF SCIENCE, vol.11, no.2, pp.586-593, 2022 (International Refereed University Journal)

On the Combined Jacobsthal-Padovan Generalized Quaternions

Advanced Studies: Euro-Tbilisi Mathematical Journal, vol.15, no.2, pp.55-70, 2022 (Journal Indexed in ESCI)

A Comprehensive Survey of Dual-Generalized Complex Fibonacci and Lucas Numbers

Sigma Journal of Engineering and Natural Sciences, vol.40, no.1, pp.179-187, 2022 (Journal Indexed in ESCI)

Pell-Padovan Generalized Quaternions

Notes on Number Theory and Discrete Mathematics, vol.27, no.1, pp.171-187, 2021 (Journal Indexed in ESCI)

Fundamental Properties of Extended Horadam Numbers

Notes on Number Theory and Discrete Mathematics, vol.27, no.4, pp.219-235, 2021 (Journal Indexed in ESCI)

A Study on Dual-Generalized Complex and Hyperbolic-Generalized Complex Numbers

Gazi University Journal of Science, vol.34, no.1, pp.180-194, 2021 (Journal Indexed in ESCI)

IDENTIFYING CANAL SURFACES IN E^4: CHARACTERIZATION OF A SPECIAL CASE

Journal of Science and Arts, vol.3, pp.647-660, 2020 (Journal Indexed in ESCI)

A Survey on the Base, Rolling and Roulette Curves on Generalized Complex Number Plane C_J

Konuralp Journal of Mathematics (KJM), vol.7, no.1, pp.228-232, 2019 (Peer-Reviewed Journal)

On the Moving Coordinate System and Euler-Savary Formula in Affine Cayley-Klein Planes

DOKUZ EYLÜL ÜNİVERSİTESİ MÜHENDİSLİK FAKÜLTESİ FEN VE MÜHENDİSLİK DERGİSİ, vol.21, no.0, pp.137-148, 2019 (International Refereed University Journal)

Soft Γ-Semirings

Math: Modelling, Application and Theory, vol.3, pp.1-16, 2018 (Peer-Reviewed Journal)

On the Quaternionic Focal Curves

SÜLEYMAN DEMİREL ÜNİVERSİTESİ FEN BİLİMLERİ ENSTİTÜSÜ DERGİSİ, vol.21, no.2, pp.357-366, 2017 (International Refereed University Journal)

Quaternionic osculating curves in Euclidean and semi-Euclidean space

JOURNAL OF DYNAMICAL SYSTEMS AND GEOMETRIC THEORIES, vol.14, no.1, pp.65-84, 2016 (Journal Indexed in ESCI) identifier

SPECIAL SMARANDACHE CURVES IN R-1(3)

COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS, vol.65, no.2, pp.143-160, 2016 (Journal Indexed in ESCI) identifier

Galilean Bobillier Formula for One Parameter Planar Motions

International Journal of Mathematical Combinatorics, vol.4, pp.74-83, 2015 (Refereed Journals of Other Institutions)

One parameter Planar Motions in Affine Cayley Klein Planes

EUROPEAN JOURNAL OF PURE AND APPLIED MATHEMATICS, no.7, pp.335-342, 2014 (Refereed Journals of Other Institutions)

Osculating Spheres a Semi Real Quaternionic Curve in E_2^4

EUROPEAN JOURNAL OF PURE AND APPLIED MATHEMATICS, vol.7, pp.86-96, 2014 (Refereed Journals of Other Institutions)

Lorentzian Bobillier Formula

Applied Mathematics E-Notes, vol.13, pp.25-35, 2013 (Peer-Reviewed Journal) identifier

Refereed Congress / Symposium Publications in Proceedings

Dual-Generalized Complex Matrices

11th International Eurasian Conference on Mathematical Sciences and Applications (IECMSA-2022), İstanbul, Turkey, 29 August - 01 September 2022, pp.190-192

A Note on Vietoris' Polynomials

19th International Geometry Symposium, Edirne, Turkey, 27 - 30 June 2022, pp.106-107

On Vietoris' Hybrid Number Sequence

9th International Congress on Fundamental and Applied (ICFAS2022) Sciences, İstanbul, Turkey, 28 - 30 June 2022, pp.134

Generalized Fifth Order Pell Hybrid Numbers

5th International ONLINE Conference on Mathematical Advances and Applications (ICOMAA 2022), İstanbul, Turkey, 11 - 14 May 2022, pp.185

Generalized Fourth Order Pell Hybrid Numbers

INTERNATIONAL CONFERENCE ON LIFE AND ENGINEERING SCIENCES(ICOLES 2021), İstanbul, Turkey, 23 - 25 September 2021, pp.12-13

A Study on the Association of the 3-Primes and Reverse 3-Primes Generalized Quaternions

1st INTERNATIONAL SYMPOSIUM ON RECENT ADVANCES IN FUNDAMENTAL AND APPLIED SCIENCES (ISFAS 2021), Erzurum, Turkey, 10 - 12 September 2021, pp.161

Padovan and Perrin Generalized Quaternions

9th INTERNATIONAL EURASIAN CONFERENCE ON MATHEMATICAL SCIENCES AND APPLICATIONS (IECMSA - 2020), Skopje, Macedonia, 25 - 28 August 2020, pp.154-155

New Hyperbolic-Number Forms of the Euler Savary Equation: The Consideration of Future Pointing Timelike Pole Rays for Spacelike Pole Curves

International Conference on Mathematics and Its Applications in Science and Engineering (ICMASE2020), Ankara, Turkey, 9 - 10 July 2020, pp.39-41

A Comprehensive Survey of Dual Generalized Complex Fibonacci Numbers

3nd International E-Conference on Mathematical Advances and Applications (ICOMAA 2020), İstanbul, Turkey, 24 - 27 June 2020, pp.162

A REMARK ON CANAL AND TUBE HYPERSURFACES IN E4

3. International Congress on Statistics Mathematics and Analytıcal Methods, İstanbul, Turkey, 12 - 13 March 2020, pp.72

ONE-PARAMETER HOMOTHETIC MOTIONS IN GENERALIZED COMPLEX NUMBER PLANE C_J

Internatıonal Congress On Mathematıcs Statıstıcs And Analytıcal Methods, İstanbul, Turkey, 02 March 2018, pp.22-23

One-Parameter Planar Motions in Generalized Complex Number Plane C_J

13th Algebraic Hyperstructures and its Applications Conference (AHA2017), 24 - 27 July 2017

A survey on the Base, Rolling and Roulette Curves on Generalized Complex Number Plane C_J

2nd International Conference on Pure and Applied Sciences, İstanbul, Turkey, 01 June 2016, pp.153

On the Moving Coordinate System and Pole Points in Affine Cayley-Klein Planes

2015 Joint Mathematics Meetings, Texas, United States Of America, 10 January 2015, pp.1

Galilean Bobillier Formula for One Parameter Planar Motions

33nd Colloquim on Combinatorics, Ilmenau, Germany, 07 November 2014, pp.1

One Parameter Planar Motions in Affine Cayley Klein Planes

33nd Colloquim on Combinatorics, Ilmenau, Germany, 7 - 08 November 2014

The Investigation of the Viewpoint of Academic Staff and Graduate Students in Teaching Geometry in Elementary School

5th World Conference on Educational Sciences (WCES), Rome, Italy, 5 - 08 February 2013, vol.116, pp.2115-2119 identifier

On the Osculating Spheres of a Dual Quaternionic and Dual Split Quaternionic Curve

2nd International Conference on Mathematical Sciences and Applications (IECMSA 2013), Saraybosna, Bosnia And Herzegovina, 26 August 2013, pp.275

Quaternionic Osculating Curves in Semi Euclidean Space E_2^4

2nd International Conference on Mathematical Sciences and Applications (IECMSA 2013), Saraybosna, Bosnia And Herzegovina, 26 August 2013, pp.281

Quaternionic Focal Curves in E^4

XI. Geometri Sempozyumu, Ordu, Turkey, 01 July 2013, pp.61

Semi Real Quaternionic Focal Curves in Semi Euclidean Space E_2^4

International Conference on Applied Analysis and Mathematical Modeling (ICAAMM 2013), İstanbul, Turkey, 02 June 2013, pp.353

Quaternionic Osculating Curves in E^4

International Conference on Applied Analysis and Mathematical Modeling (ICAAMM 2013), İstanbul, Turkey, 2 - 05 June 2013

Osculating Spheres of Semi Real Quaternionic Curves in E 2 4

International Conference on Applied Analysis and Mathematical Modeling (ICAAMM 2013), 2 - 05 June 2013

Bobillier Formula for One Parameter Motions in the Complex Plane

1st International Eurasian Conference on Mathematical Sciences and Applications (IECMSA 2012), 3 - 07 September 2012 identifier identifier

Special Smarandache Curves in E 1 3

Internatıonal Conference on Applied Analysis and Algebra (ICAAA 2012), 20 - 24 June 2012

Lorentzian Bobillier Formula

VI International Meeting on Lorentzian Geometry, 6 - 09 September 2011

Books & Book Chapters

Genelleştirilmiş Kompleks Sayılar ve Afin Cayley-Klein Düzlemi

in: SAYILAR VE GEOMETRİ, Prof. Dr. Salim YÜCE, Editor, Pegem A Yayıncılık, Ankara, pp.218-259, 2020

Diğer Düzlemsel Sayı Yapıları

in: SAYILAR VE GEOMETRİ, Prof. Dr. Salim YÜCE, Editor, Pegem A Yayıncılık, Ankara, pp.262-309, 2020